arrow
Volume 15, Number 4
Previous Issue Next Issue

Yulin Zhou

J. Comp. Math., 15 (1997), pp. 289-310.

Preview Full PDF 1798 18922 Abstract

Juan Cheng & Jiazun Dai

J. Comp. Math., 15 (1997), pp. 311-318.

Preview Full PDF 1790 19122 Abstract

Lieheng Wang

J. Comp. Math., 15 (1997), pp. 319-326.

Preview Full PDF 1810 19102 Abstract

Patrice Marcotte & Shiquan Wu

J. Comp. Math., 15 (1997), pp. 327-334.

Preview Full PDF 1822 19217 Abstract

Weizhu Bao & Houde Han

J. Comp. Math., 15 (1997), pp. 335-344.

Preview Full PDF 1902 19085 Abstract

Taehoon Park & Youlan Zhu

J. Comp. Math., 15 (1997), pp. 345-364.

Preview Full PDF 1875 19033 Abstract

Zhiming Chen

J. Comp. Math., 15 (1997), pp. 365-384.

Preview Full PDF 1880 19080 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard